# SDR 2020FA0000357

- Difficulty date: July 29, 2020
- Submitted: August 4, 2020
- Operation: General aviation
- Aircraft: N985DS
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 5724036
- Condition: Inflt Separation
- Location: Pax Door
- Part time: 58 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PASSENGER REAR DOOR WINDOW (PART # 5724-036) DEPARTED AIRCRAFT DURING CRUISE FLIGHT (4500'). ROUTE OF FLIGHT FROM KMJX DIRECT TO 33N, WEATHER CONDITIONS VFR.  NO DAMAGE TO AIRCRAFT. PILOT CONTINUED FLIGHT WITH UNEVENTFUL LANDING.
